Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jun 19, 2021, 11:46 PM CDT for Conecuh County, Crenshaw County, Escambia County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2021, 11:46 PM CDT (04:46 UTC)
- Expired
- Jun 20, 2021, 12:30 AM CDT
- In force
- 44 min
- Issued by
- NWS Mobile, AL
Counties Conecuh County, AL, Crenshaw County, AL, Escambia County, AL
The radar
The Ft Rucker radar (KEOX), 104 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 380 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 475 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
036
WWUS84 KMOB 200446
SPSMOB
Special Weather Statement
National Weather Service Mobile AL
1146 PM CDT Sat Jun 19 2021
ALZ056>060-200530-
Conecuh AL-Butler AL-Covington AL-Escambia AL-Crenshaw AL-
1146 PM CDT Sat Jun 19 2021
...A LINE OF A LINE OF SHOWERS CAPABLE OF PRODUCING STRONG AND GUSTY
WINDS WILL AFFECT THE FOLLOWING COUNTIES...SOUTHEASTERN BUTLER...
SOUTHERN CRENSHAW...NORTHERN ESCAMBIA...SOUTHERN CONECUH AND
NORTHERN COVINGTON COUNTIES UNTIL 1230 AM CDT...
At 1145 PM CDT, showers capable of producing strong and gusty winds
were located along a line extending from 3 miles southeast of
Glenwood to near Red Level to 4 miles west of Castleberry, and
moving east at 55 mph.
Wind gusts in excess of 40 mph will be possible with these showers.
Locations impacted include...
Andalusia, Evergreen, Luverne, Brantley, River Falls, Castleberry,
Red Level, Rutledge, Dozier, Heath, Gantt, Glenwood, I65 And US 84,
I65 And AL 113 and I65 And AL 21.
LAT...LON 3153 8616 3153 8620 3133 8620 3112 8694
3108 8748 3126 8746 3126 8743 3128 8742
3133 8731 3150 8679 3183 8618 3179 8620
3179 8615 3166 8615 3166 8616 3165 8616
3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0445Z 248DEG 46KT 3162 8614 3140 8657 3128 8710
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 19, 11:35 PM CDT, 11 minutes earlier.
Area forecast discussion, Jun 19, 11:35 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1135 PM CDT Sat Jun 19 2021
.NEAR TERM /Now Through Monday/...Tropical Depression Claudette
continues to lift northeastward across central AL this evening.
Regional radar imagery shows additional bands of rain showers
developing across portions of interior southwest and south central
AL along the eastern and southeastern periphery of the depression
late this evening. Locally heavy rainfall and brief strong and
gusty winds will be possible with some of these convective bands.
We will maintain likely POPs over southwest and south central AL
until just after midnight. Additional rain showers may develop
through early Sunday morning, especially across south central AL
into the western FL panhandle where moisture will be greatest. TD
Claudette should continue to quickly lift northeastward into
northern GA by Sunday morning, while shortwave ridging aloft
builds across MS into western AL through Sunday afternoon. Deeper
moisture associated with Claudette will quickly shift east of our
region Sunday, while slightly lower precipitable water values
along with a bit more subsidence spreads overhead along with the
building ridge axis. Short range model solutions still indicate
precipitable water values between 1.5" and 1.75" on Sunday, and
perhaps even closer to 2" near the immediate coast by late Sunday
afternoon as a region of deeper moisture over the Gulf begins to
advance northward ahead of a shortwave trough axis that will be
located well to our west over southeastern TX. All in all,
convective coverage should be more limited across our forecast
area on Sunday, but enough moisture and instability will be
available to continue a chance of showers and storms through the
day. POPs were generally kept between 20-40%.
The upper trough will slowly advance eastward toward the Lower
Mississippi Valley region Sunday night and will gradually phase
with a large scale trough that will deepen across much of the
east central CONUS during the day Monday. Deep layer moisture
will gradually spread across our forecast area late Sunday night
and especially during the day Monday when precipitable water
values increase to 2" to 2.25" across much of our area. Ascent
overspreading the region will result in the development of
numerous showers and a few thunderstorms Monday, and will keep
POPs between 60-70% over most places. There could be pockets of
locally heavy rainfall considering the deep moisture that will be
in place over the region. Instability remains a bit more uncertain
for now on MOnday, but with potential for a developing 30-35 kt
southwesterly low level jet and areas of up to 1000-1500 J/KG
MLCAPE, cannot rule out a few strong to marginally severe storms
Monday.
Highs on Sunday range in the mid 80s near the coast to the upper
80s to around 90 inland. Lows Sunday night will be seasonably
warm in the 70s. Highs Monday may be a few degrees cooler with
the increased clouds/rain coverage, but still ranging in the mid
to upper 80s over most places.
Hazard Update: Surface observations still indicate elevated winds
of 15-25 mph with a few gusts around 35 mph near the immediate
coast late this evening, but we currently anticipate that the Wind
Advisory will be allowed to expire on schedule at 1 AM CDT. The
Coastal Flood Advisory was cancelled early with tidal gauges
indicating values falling with outgoing tides. The High Surf
Advisory/High Rip Current Risk continues, as does the Small Craft
Advisory for our coastal waters, including area bays and sounds. /21
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Tuesday evening for ALZ265-266.
Wind Advisory until 1 AM CDT Sunday for ALZ265-266.
High Surf Warning until 6 AM CDT Monday for ALZ265-266.
FL...High Rip Current Risk through Tuesday evening for FLZ202-204-206.
Wind Advisory until 1 AM CDT Sunday for FLZ202-204-206.
High Surf Warning until 6 AM CDT Monday for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 1 PM CDT Sunday for GMZ630>636-650-
655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobIn the hours before
Local storm report, Jun 19, 6:15 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
615 PM CDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM TSTM WND GST 2 NW CRESTVIEW 30.79N 86.60W
06/19/2021 E59 MPH OKALOOSA FL MESONET
MESONET SITE OLD BETHEL RD.
&&
JEHLocal storm report, Jun 19, 7:18 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
718 PM CDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM MARINE TSTM WIND 5 ESE DESTIN 30.39N 86.41W
06/19/2021 M41 MPH OKALOOSA FL MESONET
MESONET STATION XCBS CRYSTAL BEACH RECORDED
A WIND GUST OF 41 MPH.
&&
21/CLLocal storm report, Jun 19, 7:27 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
727 PM CDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 3 NE MAGNOLIA SPRINGS 30.44N 87.74W
06/19/2021 BALDWIN AL NWS EMPLOYEE
FLASH FLOODING REPORTED ON CR55 WEST OF
FOLEY, JUST NORTH OF THE INTERSECTION WITH
UNDERWOOD RD.
&&
21/CLLocal storm report, Jun 19, 7:44 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
744 PM CDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TROPICAL STORM 2 NNE GULF SHORES 30.29N 87.68W
06/19/2021 BALDWIN AL PUBLIC
KJKA ASOS REPORTS 44MPH WIND GUST.
0315 AM TORNADO 4 SSW ALABAMA PORT 30.31N 88.14W
06/19/2021 MOBILE AL 911 CALL CENTER
*** 1 INJ ***
PER A DIRECT REPORT FROM MOBILE COUNTY 911,
A TORNADO HIT THE CEDAR POINT FISHING PIER
LOCATED AT 18250 DAUPHIN ISLAND PARKWAY. A
2X4 BOARD WAS LAUNCHED THROUGH A WINDOW OF A
PICKUP TRUCK. THERE WAS ONE POSSIBLE INJURY.
0330 AM FLASH FLOOD 2 WNW WHITES CROSSING 30.86N 89.08W
06/19/2021 STONE MS PUBLIC
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2
WNW WHITES CROSSING FOR TIMING BASED ON
RADAR. WATER COVERING ROADWAYS AT
INTERSECTION OF BIG FOUR & MARSHAL TAYLOR
RD. PHOTO PROVIDED ON SOCIAL MEDIA.
0400 AM TROPICAL STORM FORT MORGAN 30.23N 88.02W
06/19/2021 BALDWIN AL MESONET
FORT MORGAN REPORTS SUSTAINED WINDS 49MPH
GUSTING TO 53MPH.
0400 AM TROPICAL STORM DAUPHIN ISLAND 30.26N 88.11W
06/19/2021 MOBILE AL MESONET
DAUPHIN ISLAND REPORTS SUSTAINED WIND 41MPH
GUSTING TO 46MPH.
0430 AM TROPICAL STORM 6 WSW POINT CLEAR 30.44N 88.01W
06/19/2021 GMZ631 AL MESONET
MIDDLE BAY LIGHT GUST TO 43MPH/38KTS.
0431 AM TROPICAL STORM 2 SSW BROOKLEY FIELD AS 30.58N 88.07W
06/19/2021 MOBILE AL MESONET
BUCCANEER YACHT CLUB REPORTS WIND GUST TO
49MPH.
0442 AM TROPICAL STORM BROOKLEY FIELD 30.64N 88.07W
06/19/2021 MOBILE AL ASOS
KBFM ASOS GUST TO 46MPH.
0500 AM FLASH FLOOD AGRICOLA 30.81N 88.52W
06/19/2021 GEORGE MS PUBLIC
SOCIAL MEDIA REPORTS OF FLOODED ROADS IN
AGRICOLA, MS. TIME BASED ON RADAR WITH
HEAVIEST RAIN BANDS.
0515 AM TROPICAL STORM 70 SSE FORT MORGAN 29.23N 87.78W
06/19/2021 GMZ670 AL ASOS
KVOA GUST TO 60MPH.
0550 AM TROPICAL STORM 12 S ROMAR BEACH 30.10N 87.60W
06/19/2021 GMZ650 AL BUOY
BUOY 42012 GUST TO 42MPH.
0556 AM WATER SPOUT 3 E ORANGE BEACH 30.28N 87.54W
06/19/2021 GMZ633 AL PUBLIC
NEWS MEDIA REPORTS WATERSPOUT 1 MILE EAST OF
PERDIDO PASS AND 1 MILE WEST OF FLORA BAMA.
TIME ESTIMATED WITH RADAR.
0606 AM TROPICAL STORM 1 NNW MOBILE REGIONAL A 30.69N 88.24W
06/19/2021 MOBILE AL ASOS
KMOB ASOS 49MPH GUST.
0606 AM TROPICAL STORM 1 NNW MOBILE REGIONAL A 30.69N 88.24W
06/19/2021 MOBILE AL ASOS
KMOB ASOS 49MPH GUST.
0630 AM TROPICAL STORM PENSACOLA NAS 30.35N 87.32W
06/19/2021 ESCAMBIA FL ASOS
KNPA ASOS REPORTS 51MPH WIND GUST.
0638 AM TROPICAL STORM GULF BREEZE 30.36N 87.17W
06/19/2021 SANTA ROSA FL CO-OP OBSERVER
GULF BREEZE CO-OP STATION REPORTS 60MPH WIND
GUST.
0640 AM FLASH FLOOD 2 E PINTO ISLAND 30.68N 87.99W
06/19/2021 BALDWIN AL PUBLIC
WATER COVERING ROADWAY CAUSEWAY EB AT I-10
BAYWAY. RIGHT LANE FLOODED.
0640 AM TROPICAL STORM 5 E ORIOLE BEACH 30.38N 87.01W
06/19/2021 GMZ634 FL MESONET
MESONET SANTA ROSA SOUND DB127 GUST TO
71MPH.
0646 AM TSTM WND GST PENSACOLA INTERNATIONAL 30.47N 87.19W
06/19/2021 E81 MPH ESCAMBIA FL ASOS
KPNS ASOS GUST TO 81MPH.
0648 AM TORNADO 1 SSW PACE 30.59N 87.16W
06/19/2021 SANTA ROSA FL LAW ENFORCEMENT
CORRECTS PREVIOUS TORNADO REPORT FROM 1 SSW
PACE. SANTA ROSA 911 CALL CENTER REPORTS
PUBLIC CALLED AND REPORTED TORNADO
TOUCHDOWN. STRUCTURAL DAMAGE REPORTED AND
MULTIPLE TREES AND UTILITY LINES DOWN.
0648 AM TSTM WND DMG 1 N FERRY PASS 30.53N 87.21W
06/19/2021 ESCAMBIA FL FIRE DEPT/RESCUE
FIRE DEPARTMENT/EM REPORTS TREES ON HOMES,
BUILDING DAMAGE, MULTIPLE LIGHT POLES DOWN.
0650 AM TORNADO 3 NE PENSACOLA INTERNAT 30.51N 87.16W
06/19/2021 GMZ634 FL PUBLIC
18 WHEELER OVERTURNED ON EASTBOUND I-10
ESCAMBIA BAY BRIDGE. TIME ESTIMATED USING
RADAR.
0652 AM TORNADO 6 NNW PACE 30.69N 87.19W
06/19/2021 SANTA ROSA FL LAW ENFORCEMENT
TORNADO CONFIRMED BY PUBLIC AND LAW
ENFORCEMENT. 5-6 BUILDINGS DAMAGED. NO
INJURIES REPORTED. CALL CAME IN AT 704AM.
0710 AM TROPICAL STORM 3 S POINT CLEAR 30.43N 87.91W
06/19/2021 BALDWIN AL MESONET
THE CRABSHACK MESONET SITE GUST TO 50MPH.
0710 AM TROPICAL STORM 3 S POINT CLEAR 30.43N 87.91W
06/19/2021 BALDWIN AL MESONET
THE CRABSHACK MESONET SITE GUST TO 50MPH.
0735 AM TORNADO 1 SE EAST BREWTON 31.09N 87.06W
06/19/2021 ESCAMBIA AL EMERGENCY MNGR
*** 20 INJ ***
ESCAMBIA COUNTY EMERGENCY MANAGER REPORTS
APPROXIMATELY 15-20 INJURIES FROM THE
TORNADO THAT TOUCHED DOWN IN EAST BREWTON.
MOST WERE MINOR INJURIES. HOWEVER, THERE
WERE 2 SERIOUS INJURIES. SIGNIFICANT DAMAGE
TO MANY STRUCTURES IN THE AREA.
0735 AM TORNADO 1 SE EAST BREWTON 31.09N 87.06W
06/19/2021 ESCAMBIA AL FIRE DEPT/RESCUE
MULTIPLE TRAILER HOMES DAMAGED. EMS ON SCENE
NO CURRENT INJURIES. PHOTOS PROVIDED ON
SOCIAL MEDIA.
0736 AM TSTM WND DMG 4 SE SARDINE 31.09N 87.32W
06/19/2021 ESCAMBIA AL PUBLIC
NEW MEDIAS REPORTS FLOMATON FIRE DPT
DISPATHCED TO UPPER CREEK RD FOR LARGE TREE
DOWN BLOCKING ROAD.
0740 AM TORNADO 3 S KIRKLAND 31.15N 87.04W
06/19/2021 ESCAMBIA AL PUBLIC
TRAILER FLIPPED OVER ON SAMS LN. BREWTON
FIRE DEPARTMENT DISPATCHED NO INJURIES
REPORTED.
0743 AM TORNADO 1 NNW KIRKLAND 31.20N 87.04W
06/19/2021 ESCAMBIA AL OFFICIAL NWS OBS
RADAR CONFIRMED TORNADO.
0805 AM TSTM WND GST 2 NW CRESTVIEW 30.79N 86.60W
06/19/2021 E59 MPH OKALOOSA FL MESONET
MESONET SITE OLD BETHEL RD.
0810 AM FLASH FLOOD 2 WNW WHITES CROSSING 30.86N 89.08W
06/19/2021 STONE MS PUBLIC
WATER COVERING ROADWAYS AT INTERSECTION OF
BIG FOUR & MARSHAL TAYLOR RD. PHOTO PROVIDED
ON SOCIAL MEDIA.
0830 AM FLASH FLOOD 1 S SUMMERDALE 30.47N 87.70W
06/19/2021 BALDWIN AL NWS EMPLOYEE
WATER COVERING ROADWAY AT INTERSECTION OF 59
& CR32.
0900 AM FLASH FLOOD 1 WSW DOWNTOWN MOBILE 30.69N 88.05W
06/19/2021 MOBILE AL PUBLIC
ROAD CLOSURE DUE TO FLOODING FROM GOVERNMENT
ST TO BROAD ST.
0900 AM FLASH FLOOD 1 ENE HOLLINGERS ISLAND 30.56N 88.09W
06/19/2021 MOBILE AL LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS ROAD CLOSURE ON
DAUPHIN ISLAND PARKWAY & MARINA DR DUE TO
WATER COVERING RD.
0900 AM FLASH FLOOD TILLMANS CORNER 30.59N 88.17W
06/19/2021 MOBILE AL LAW ENFORCEMENT
MOBILE PD RECEIVED CALLS OF WATER COVERING
ROADS AT HALLS MILL RD AND HWY 90
INTERSECTION.
1000 AM FLASH FLOOD 3 NE MAGNOLIA SPRINGS 30.44N 87.74W
06/19/2021 BALDWIN AL NWS EMPLOYEE
FLASH FLOODING REPORTED ON CR55 WEST OF
FOLEY, JUST NORTH OF THE INTERSECTION WITH
UNDERWOOD RD.
1001 AM FLASH FLOOD ATMORE 31.02N 87.49W
06/19/2021 ESCAMBIA AL PUBLIC
WATER OVER MAIN ST IN ATMORE, AL.
1038 AM FLASH FLOOD BREWTON 31.11N 87.07W
06/19/2021 ESCAMBIA AL TRAINED SPOTTER
SPOTTER REPORTS MANY ROADS IN TOWN ARE
FLOODED AND CLOSED. SOME ROADS WITH SWIFT
CURRENT BUT ONLY ~2INCHES SOME PLACES.
1101 AM FLASH FLOOD 1 N BROWNSVILLE 30.44N 87.25W
06/19/2021 ESCAMBIA FL PUBLIC
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
N BROWNSVILLE. MARKET ST AT W. FAIRFIELD DR
IN BRENT, FL IS CLOSED DUE TO HIGH WATER
COVERING ROAD.
1101 AM FLASH FLOOD 1 NNE FERRY PASS 30.53N 87.20W
06/19/2021 ESCAMBIA FL PUBLIC
HIGH WATER OVER ROADWAYS HAS RESULTED IN
ROAD CLOSURES ON COPTER RD & ELY RD. IN
FERRY PASS.
1113 AM FLASH FLOOD 1 WNW PENSACOLA INTERNA 30.48N 87.21W
06/19/2021 ESCAMBIA FL PUBLIC
FLOODING AT 9TH AVE & COLLEGE BLVD IN
PENSACOLA.
1113 AM FLASH FLOOD 1 WNW PENSACOLA INTERNA 30.48N 87.21W
06/19/2021 ESCAMBIA FL PUBLIC
FLOODING AT 9TH AVE & COLLEGE BLVD IN
PENSACOLA.
1129 AM FLASH FLOOD 2 N BARRINEAU PARK 30.73N 87.43W
06/19/2021 ESCAMBIA FL PUBLIC
VIDEO OF FLASH FLOODING OFF HWY 99 IN MOLINO
FL.
1142 AM TSTM WND DMG 2 WSW GALLIVER 30.71N 86.75W
06/19/2021 OKALOOSA FL EMERGENCY MNGR
LARGE TREE DOWN BLOCKING RD ON LOG LAKE RD @
US HWY 90 W.
1227 PM FLASH FLOOD 2 WNW BAGDAD 30.61N 87.06W
06/19/2021 SANTA ROSA FL PUBLIC
US-90 @ GLOVER LN IN MILTON, FL CLOSED DUE
TO WATER OVER RADWAY.
1228 PM TROPICAL STORM 3 SE FORT WALTON BEACH 30.39N 86.59W
06/19/2021 GMZ655 FL MESONET
WEATHERFLOW SITE AT OKALOOSA ISLAND FISHING
PIER. SUSTAINED 39MPH GUST 49MPH.
0138 PM FLASH FLOOD 2 WNW MOLINO 30.73N 87.35W
06/19/2021 ESCAMBIA FL PUBLIC
WATER FLOWING OVER ROADWAY NEAR HWY-29 AND
CRABTREE CHURCH RD.
0310 PM COASTAL FLOOD 1 E WEST END DAUPHIN IS 30.25N 88.18W
06/19/2021 MOBILE AL LAW ENFORCEMENT
BIENVILLE BLVD FROM SURF CT WEST CURRENTLY
UNDERWATER AND CLOSED.
0310 PM COASTAL FLOOD 1 E WEST END DAUPHIN IS 30.25N 88.18W
06/19/2021 MOBILE AL LAW ENFORCEMENT
BIENVILLE BLVD FROM SURF CT WEST CURRENTLY
UNDERWATER AND CLOSED.
0310 PM COASTAL FLOOD 2 S BAYOU LA BATRE 30.38N 88.24W
06/19/2021 GMZ632 AL LAW ENFORCEMENT
COASTAL FLOODING ON SHELL BELT RD AND CODEN
BELT RD RESULTED IN ROAD CLOSURES.
0346 PM FLASH FLOOD 1 ESE FORT WALTON BEACH 30.42N 86.61W
06/19/2021 OKALOOSA FL LAW ENFORCEMENT
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
ESE FORT WALTON BEACH. WATER COVERING
ROADWAY AT INTERSECTIONS OF WALTER MARTIN RD
NE AND CARSON DR NE.
0349 PM FLASH FLOOD 1 SE FORT WALTON BEACH 30.41N 86.61W
06/19/2021 OKALOOSA FL LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS CURRENT FLOODING ON
HARBESON AVE SE.
0645 PM MARINE TSTM WIND 5 ESE DESTIN 30.39N 86.41W
06/19/2021 M41 MPH OKALOOSA FL MESONET
MESONET STATION XCBS CRYSTAL BEACH RECORDED
A WIND GUST OF 41 MPH.
&&
21/CLSpecial weather statement, Jun 19, 10:56 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
1056 PM CDT Sat Jun 19 2021
ALZ056>058-060-200445-
Conecuh AL-Butler AL-Covington AL-Crenshaw AL-
1056 PM CDT Sat Jun 19 2021
...A LINE OF SHOWERS CAPABLE OF PRODUCING STRONG AND GUSTY WINDS
WILL AFFECT THE FOLLOWING COUNTIES...SOUTHEASTERN
BUTLER...CRENSHAW...SOUTHEASTERN CONECUH AND NORTHERN COVINGTON
COUNTIES UNTIL 1145 PM CDT...
At 1054 PM CDT, showers capable of producing strong and gusty winds
were located along a line extending from 3 miles southeast of Dublin
to 3 miles southwest of Rutledge to 5 miles east of Evergreen, and
moving east at 35 mph.
Wind gusts of 40 to 50 mph will be possible with these showers.
Locations impacted include...
Luverne, Brantley, McKenzie, River Falls, Castleberry, Red Level,
Rutledge, Dozier, Heath, Gantt, Glenwood, Petrey and Highland Home.
LAT...LON 3153 8616 3153 8620 3140 8620 3129 8673
3129 8706 3149 8691 3172 8651 3201 8630
3197 8630 3196 8619 3189 8617 3179 8620
3179 8615 3166 8615 3166 8616 3165 8616
3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0354Z 252DEG 31KT 3201 8612 3170 8636 3141 8686Special weather statement, Jun 19, 11:46 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
1146 PM CDT Sat Jun 19 2021
ALZ056>060-200530-
Conecuh AL-Butler AL-Covington AL-Escambia AL-Crenshaw AL-
1146 PM CDT Sat Jun 19 2021
...A LINE OF A LINE OF SHOWERS CAPABLE OF PRODUCING STRONG AND GUSTY
WINDS WILL AFFECT THE FOLLOWING COUNTIES...SOUTHEASTERN BUTLER...
SOUTHERN CRENSHAW...NORTHERN ESCAMBIA...SOUTHERN CONECUH AND
NORTHERN COVINGTON COUNTIES UNTIL 1230 AM CDT...
At 1145 PM CDT, showers capable of producing strong and gusty winds
were located along a line extending from 3 miles southeast of
Glenwood to near Red Level to 4 miles west of Castleberry, and
moving east at 55 mph.
Wind gusts in excess of 40 mph will be possible with these showers.
Locations impacted include...
Andalusia, Evergreen, Luverne, Brantley, River Falls, Castleberry,
Red Level, Rutledge, Dozier, Heath, Gantt, Glenwood, I65 And US 84,
I65 And AL 113 and I65 And AL 21.
LAT...LON 3153 8616 3153 8620 3133 8620 3112 8694
3108 8748 3126 8746 3126 8743 3128 8742
3133 8731 3150 8679 3183 8618 3179 8620
3179 8615 3166 8615 3166 8616 3165 8616
3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0445Z 248DEG 46KT 3162 8614 3140 8657 3128 8710The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 10:56 PM CDT | Special Weather Statement | MOB | Crenshaw | 49 min |
| Jun 20, 12:31 AM CDT | Special Weather Statement | MOB | Conecuh, Covington, Escambia | 59 min |
| Jun 20, 1:35 AM CDT | Special Weather Statement | MOB | Covington | 40 min |
| Jun 20, 2:40 AM CDT | Special Weather Statement | MOB | Covington | 50 min |
| Jun 20, 4:51 AM CDT | High Surf Advisory | MOB | Baldwin, Mobile | 14 hr |
| Jun 20, 5:02 AM CDT | Special Marine Warning | MOB | 88 min | |
| Jun 20, 6:30 AM CDT | Special Marine Warning | MOB | 90 min |
Nearby
Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.